# SDR CALA9600763

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17531
- Make and model: Doug DC-9-32
- Aircraft serial: 45847
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 7920134959
- Condition: Broken
- Location: Wheel Well
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

THE RT HYDRAULIC SYSTEM PRESSURE AND QUANTITY DROPPED TO ZERO IN-FLIGHT.  THE LOSS OF PRESSURE AND FLUID WAS ACCOMPANIED BY ILLUMINATION OF THE RT HYD PRESS LOW AND RUDDER CONTROL MANUAL ANNUNCIATOR LIGHTS.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A BROKEN HYDRAULIC PRESSURE LINE IN THE RT WHEELWELL.  A FLEX LINE WAS INSTALLED AND A DIP WAS ISSUED TO REPLACE THE FLEX LINE WITHIN 1200 HOURS OR 500 FLIGHTS.  THE HYDRAULIC SYSTEM WAS SERVICED AND LEAK CHECK WAS GOOD.
